# SDR AWXA9500595

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Wet
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT R2 DOOR AND IN THE AFT SECTION OF AIRCRAFT.  FLOOR TRACK FOUND TO BE WET.  DRIED TRACK AND REINSTALLED LIGHT STRIPS.  AIRCRAFT OK FOR SERVICE.  (M)
